# SDR SWAA116328

- Difficulty date: September 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,813 hours, 58,658 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: D04479
- Condition: Faulty
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH GEAR IN UP POSITION "RIGHT GEAR" RED & GREEN LIGHTS ON.  HANDLE IN OFF POSITION ONLY RED LIGHT ON.  RECYCLED GEAR AND NORMAL INDICATIONS.  REMOVED AND REPLACED MAIN GEAR RED LIGHT CARD PER MM.
